# SDR HALA2011053000235

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,825 hours, 18,224 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 119232
- Condition: Discharged
- Location: Apu
- Part time: 617 hours, 102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU BATTERY LOW VOLTAGE.  R & R APU BATTERY IAW AMM 24-31-04.  OPS CHECK GOOD.
